Minimal extension of linear functionals to second dual spaces
Matematičeskie zametki, Tome 27 (1980) no. 3, pp. 439-445
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1980_27_3_a12,
author = {P. K. Belobrov},
title = {Minimal extension of linear functionals to second dual spaces},
journal = {Matemati\v{c}eskie zametki},
pages = {439--445},
year = {1980},
volume = {27},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1980_27_3_a12/}
}
P. K. Belobrov. Minimal extension of linear functionals to second dual spaces. Matematičeskie zametki, Tome 27 (1980) no. 3, pp. 439-445. http://geodesic.mathdoc.fr/item/MZM_1980_27_3_a12/